2019
Том 71
№ 11

All Issues

Yatsyuk V. T.

Articles: 4
Article (Ukrainian)

Existence of quasiperiodic solutions of systems of differential equations which are close to being exactly integrable

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 137–140

Article (Russian)

The existence of quasiperiodic solutions of systems of differential equations of the second order

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 701–708

Article (Ukrainian)

Existence of quasiper iodic solutions of systems of second order differential equations

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 675–682

Article (Ukrainian)

The teuncation of a countable system of partial differential equations

Khoma G. P., Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 417—420